zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On the convergence of implicit iterative processes for asymptotically pseudocontractive mappings in the intermediate sense. (English) Zbl 1215.47082
Summary: An implicit iterative process is considered. Strong and weak convergence theorems of common fixed points of a finite family of asymptotically pseudocontractive mappings in the intermediate sense are established in a real Hilbert space.

MSC:
47J25Iterative procedures (nonlinear operator equations)
47H09Mappings defined by “shrinking” properties
WorldCat.org
Full Text: DOI EuDML
References:
[1] K. Goebel and W. A. Kirk, “A fixed point theorem for asymptotically nonexpansive mappings,” Proceedings of the American Mathematical Society, vol. 35, pp. 171-174, 1972. · Zbl 0256.47045 · doi:10.2307/2038462
[2] W. A. Kirk, “Fixed point theorems for non-Lipschitzian mappings of asymptotically nonexpansive type,” Israel Journal of Mathematics, vol. 17, pp. 339-346, 1974. · Zbl 0286.47034 · doi:10.1007/BF02757136
[3] R. Bruck, T. Kuczumow, and S. Reich, “Convergence of iterates of asymptotically nonexpansive mappings in Banach spaces with the uniform Opial property,” Colloquium Mathematicum, vol. 65, no. 2, pp. 169-179, 1993. · Zbl 0849.47030 · eudml:210212
[4] H. K. Xu, “Existence and convergence for fixed points of mappings of asymptotically nonexpansive type,” Nonlinear Analysis: Theory, Methods & Applications, vol. 16, no. 12, pp. 1139-1146, 1991. · Zbl 0747.47041 · doi:10.1016/0362-546X(91)90201-B
[5] F. E. Browder and W. V. Petryshyn, “Construction of fixed points of nonlinear mappings in Hilbert space,” Journal of Mathematical Analysis and Applications, vol. 20, pp. 197-228, 1967. · Zbl 0153.45701 · doi:10.1016/0022-247X(67)90085-6
[6] L. Qihou, “Convergence theorems of the sequence of iterates for asymptotically demicontractive and hemicontractive mappings,” Nonlinear Analysis: Theory, Methods & Applications, vol. 26, no. 11, pp. 1835-1842, 1996. · Zbl 0861.47047 · doi:10.1016/0362-546X(94)00351-H
[7] D. R. Sahu, H.-K. Xu, and J.-C. Yao, “Asymptotically strict pseudocontractive mappings in the intermediate sense,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 10, pp. 3502-3511, 2009. · Zbl 1221.47122 · doi:10.1016/j.na.2008.07.007
[8] J. Schu, “Iterative construction of fixed points of asymptotically nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 158, no. 2, pp. 407-413, 1991. · Zbl 0734.47036 · doi:10.1016/0022-247X(91)90245-U
[9] H. Zhou, “Demiclosedness principle with applications for asymptotically pseudo-contractions in Hilbert spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 9, pp. 3140-3145, 2009. · Zbl 1207.47052 · doi:10.1016/j.na.2008.04.017
[10] X. Qin, S. Y. Cho, and J. K. Kim, “Convergence theorems on asymptotically pseudocontractive mappings in the intermediate sense,” Fixed Point Theory and Applications, vol. 2010, Article ID 186874, 14 pages, 2010. · Zbl 1214.47072 · doi:10.1155/2010/186874 · eudml:232005
[11] H.-K. Xu and R. G. Ori, “An implicit iteration process for nonexpansive mappings,” Numerical Functional Analysis and Optimization, vol. 22, no. 5-6, pp. 767-773, 2001. · Zbl 0999.47043 · doi:10.1081/NFA-100105317
[12] L. C. Ceng, D. R. Sahu, and J. C. Yao, “Implicit iterative algorithms for asymptotically nonexpansive mappings in the intermediate sense and Lipschitz-continuous monotone mappings,” Journal of Computational and Applied Mathematics, vol. 233, no. 11, pp. 2902-2915, 2010. · Zbl 1188.65076 · doi:10.1016/j.cam.2009.11.035
[13] C. E. Chidume and N. Shahzad, “Strong convergence of an implicit iteration process for a finite family of nonexpansive mappings,” Nonlinear Analysis: Theory, Methods & Applications, vol. 62, no. 6, pp. 1149-1156, 2005. · Zbl 1090.47055 · doi:10.1016/j.na.2005.05.002
[14] F. Cianciaruso, G. Marino, and X. Wang, “Weak and strong convergence of the Ishikawa iterative process for a finite family of asymptotically nonexpansive mappings,” Applied Mathematics and Computation, vol. 216, no. 12, pp. 3558-3567, 2010. · Zbl 1205.65187 · doi:10.1016/j.amc.2010.05.001
[15] W. Guo and Y. J. Cho, “On the strong convergence of the implicit iterative processes with errors for a finite family of asymptotically nonexpansive mappings,” Applied Mathematics Letters, vol. 21, no. 10, pp. 1046-1052, 2008. · Zbl 1171.47052 · doi:10.1016/j.aml.2007.07.034
[16] S. H. Khan, I. Yildirim, and M. Ozdemir, “Convergence of an implicit algorithm for two families of nonexpansive mappings,” Computers & Mathematics with Applications, vol. 59, no. 9, pp. 3084-3091, 2010. · Zbl 1193.65088 · doi:10.1016/j.camwa.2010.02.029
[17] J. K. Kim, Y. M. Nam, and J. Y. Sim, “Convergence theorems of implicit iterative sequences for a finite family of asymptotically quasi-nonxpansive type mappings,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 12, pp. e2839-e2848, 2009. · doi:10.1016/j.na.2009.06.090
[18] M. O. Osilike, “Implicit iteration process for common fixed points of a finite family of strictly pseudocontractive maps,” Journal of Mathematical Analysis and Applications, vol. 294, no. 1, pp. 73-81, 2004. · Zbl 1045.47056 · doi:10.1016/j.jmaa.2004.01.038
[19] M. O. Osilike and B. G. Akuchu, “Common fixed points of a finite family of asymptotically pseudocontractive maps,” Fixed Point Theory and Applications, vol. 2004, no. 2, pp. 81-88, 2004. · Zbl 1088.47510 · doi:10.1155/S1687182004312027 · eudml:52389
[20] X. Qin, Y. Su, and M. Shang, “On the convergence of implicit iteration process for a finite family of k-strictly asymptotically pseudocontractive mappings,” Kochi Journal of Mathematics, vol. 3, pp. 67-76, 2008. · Zbl 1203.47074
[21] X. Qin, S. M. Kang, and R. P. Agarwal, “On the convergence of an implicit iterative process for generalized asymptotically quasi-nonexpansive mappings,” Fixed Point Theory and Applications, vol. 2010, Article ID 714860, 19 pages, 2010. · Zbl 1206.47082 · doi:10.1155/2010/714860 · eudml:224063
[22] X. Qin, Y. J. Cho, and M. Shang, “Convergence analysis of implicit iterative algorithms for asymptotically nonexpansive mappings,” Applied Mathematics and Computation, vol. 210, no. 2, pp. 542-550, 2009. · Zbl 1162.65351 · doi:10.1016/j.amc.2009.01.018
[23] Y. Zhou and S.-S. Chang, “Convergence of implicit iteration process for a finite family of asymptotically nonexpansive mappings in Banach spaces,” Numerical Functional Analysis and Optimization, vol. 23, no. 7-8, pp. 911-921, 2002. · Zbl 1041.47048 · doi:10.1081/NFA-120016276
[24] S. S. Chang, Y. J. Cho, and H. Zhou, “Demi-closed principle and weak convergence problems for asymptotically nonexpansive mappings,” Journal of the Korean Mathematical Society, vol. 38, no. 6, pp. 1245-1260, 2001. · Zbl 1020.47059
[25] J. Górnicki, “Weak convergence theorems for asymptotically nonexpansive mappings in uniformly convex Banach spaces,” Commentationes Mathematicae Universitatis Carolinae, vol. 30, no. 2, pp. 249-252, 1989. · Zbl 0686.47045 · eudml:17735
[26] Z. Opial, “Weak convergence of the sequence of successive approximations for nonexpansive mappings,” Bulletin of the American Mathematical Society, vol. 73, pp. 591-597, 1967. · Zbl 0179.19902 · doi:10.1090/S0002-9904-1967-11761-0
[27] J. Reinermann, “Über Fixpunkte kontrahierender Abbildungen und schwach konvergente Toeplitz-Verfahren,” Archiv der Mathematik, vol. 20, pp. 59-64, 1969. · Zbl 0174.19401 · doi:10.1007/BF01898992
[28] K.-K. Tan and H. K. Xu, “Approximating fixed points of nonexpansive mappings by the Ishikawa iteration process,” Journal of Mathematical Analysis and Applications, vol. 178, no. 2, pp. 301-308, 1993. · Zbl 0895.47048 · doi:10.1006/jmaa.1993.1309